# SDR AALA201506029003

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 31,554 hours, 14,276 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A6805
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 53,827 hours, 21,263 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION MSG.  FOUND LT SLIDE INFLATION RESERVOIR PRESS LOW.  SERVICED THE LT SLIDE INFLATION RESERVOIR.
